aequationes mathematicae

, Volume 3, Issue 3, pp 236–246 | Cite as

On the general solution of a functional equation in the domain of distributions

  • I. Fenyö
Research Papers


General Solution Functional Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Fenyö, I.,Über eine Lösungsmethode gewisser Funktionalgleichungen, Acta Math. Hung.7, 383–396 (1957).Google Scholar
  2. [2]
    Gelfand, I. M. andSchilow, E. G.,Verallgemeinerte Funktionen, Bd. I (Berlin 1960).Google Scholar

Copyright information

© Birkhäuser-Verlag 1969

Authors and Affiliations

  • I. Fenyö
    • 1
  1. 1.RostockGermany

Personalised recommendations